advertisement
Question
Posted by: Concerned | 2009/01/12

Concerned

Dear CyberDoc

I' ve noticed for the past two weeks that every time I eat something, my stomach hurts. Could it be something serious? I have been drinking Probiotics (the sachet one) for about two weeks now as well, could it be from that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Concerned
It should not be from the probiotics but can be an indication of inflammation of the stomach lining. You could try using Mucaine or Zantac 75 for a week or so, (read the package insert before you take it) if it does not improve rather see your doctor for a stronger prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement